# SDR AALA2018091109043

- Difficulty date: September 8, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 12,197 hours, 4,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BY THE L4 DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED LENS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
